# SDR USAA2012091800006

- Difficulty date: September 6, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69429494
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - BROKEN TAB ON ANGLE AT BS 807, S25R.  REPLACED ANGLE AT BS 807, S25R IAW B737 SRM 51-40-02-0G FIG 8 & 12.
